Aa
A
A
Close
Avatar universal
Zocor Simvastatin...does it cause hair loss?
I have been on Simvastatin for about a month and really noticed the last couple of days that my hair is thinning rapidly.  I am 29, had a very thick (very thick) head of hair, all my relatives have no issues with balding, etc so it isn't natural.  Could this be from Simvastatin?  Should I stop taking the pills (waiting for my DR to get back to me but she may be on vacation).

Thanks!
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
FYI- I found out Zocor can cause hair loss from my doctor so I stopped taking it.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar f tn
Blank
achillea
CA
11548417 tn?1440481484
Blank
Ger57
Netherlands
Avatar m tn
Blank
tacolino
Ireland
Avatar m tn
Blank
Occupant
IL
144586 tn?1284669764
Blank
caregiver222
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
4522800 tn?1459192030
Blank
VICourageous HEY! Thanks for the Birthda... Comment
4 hrs ago
Avatar universal
Blank
Sammie2525 commented on Cardiac Syndrome X &a...
5 hrs ago
587083 tn?1327123862
Blank
zouzi commented on Please be aware of th...
6 hrs ago
Heart Disease Community Resources
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar f tn
Blank
achillea
CA
11548417 tn?1440481484
Blank
Ger57
Netherlands
Avatar m tn
Blank
tacolino
Ireland
Avatar m tn
Blank
Occupant
IL
144586 tn?1284669764
Blank
caregiver222